Original languageEnglish (US)
Number of pages1
JournalAmerican Journal of Diseases of Children
Volume142
Issue number1
DOIs
StatePublished - Jan 1 1988

All Science Journal Classification (ASJC) codes

  • Pediatrics, Perinatology, and Child Health

Cite this

Chan, James C.M. ; Chinchilli, Vernon. / In Reply. In: American Journal of Diseases of Children. 1988 ; Vol. 142, No. 1.
@article{0d5a36c955b84e8d8f16fe93adf62a5b,
title = "In Reply",
author = "Chan, {James C.M.} and Vernon Chinchilli",
year = "1988",
month = "1",
day = "1",
doi = "10.1001/archpedi.1988.02150010020010",
language = "English (US)",
volume = "142",
journal = "JAMA Pediatrics",
issn = "2168-6203",
publisher = "American Medical Association",
number = "1",

}

In Reply. / Chan, James C.M.; Chinchilli, Vernon.

In: American Journal of Diseases of Children, Vol. 142, No. 1, 01.01.1988.

Research output: Contribution to journalLetter

TY - JOUR

T1 - In Reply

AU - Chan, James C.M.

AU - Chinchilli, Vernon

PY - 1988/1/1

Y1 - 1988/1/1

UR - http://www.scopus.com/inward/record.url?scp=84942384248&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84942384248&partnerID=8YFLogxK

U2 - 10.1001/archpedi.1988.02150010020010

DO - 10.1001/archpedi.1988.02150010020010

M3 - Letter

VL - 142

JO - JAMA Pediatrics

JF - JAMA Pediatrics

SN - 2168-6203

IS - 1

ER -